Now that i am not on it it has been about ten days that i keep spotting. Is this normal? If i go to my doctor to start the birth control pill will the spotting stop?
Unfortunately it is. I had my third shot in January as I was told it would stop my depo induced bleeding that I got three weeks before my third shot was due. It still has not stopped and it is May 5th. I did not go in April to get my fourth injection. I have read a lot of other women has gone on other birth control to calm the bleeding but I'm afraid to put anymore false hormones in my body right now. Just riding it out and hoping for the best. Wishing you the best.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2014 • 2 answers
Posted 5 May 2016 • 1 answer
Posted 7 May 2016 • 1 answer
Posted 24 Mar 2017 • 1 answer
Posted 2 May 2017 • 1 answer